# SDR ASOA2015072313492

- Difficulty date: July 23, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 28,710 hours, 20,167 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER MOUNTING ANGLE CORRODED.  CORROSION FOUND TO BE OUT OF LIMITS AS IT AFFECTS BOTH CROSS SECTION IAW SRM 53-21-23-101-002-A01.  REMOVED SERVICE DOOR LOWER SILL ANGLE, CAP ANGLE, IAW SRM 51-42-06-001-001-A01.  INSTALLED NEW SERVICEABLE LOWER SILL CAP ANGLE IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 REF DWG SH670-31950.  LOCATED AND DRILLED HOLES IN NEW SERVICIBLE PART IAW SRM 51-40-11-001-001-A01.
